Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A discrete fractal in $ {\bf Z}\sp 1\sb +$

Author: Davar Khoshnevisan
Journal: Proc. Amer. Math. Soc. 120 (1994), 577-584
MSC: Primary 60J15; Secondary 28A80
MathSciNet review: 1185269
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that the level sets of mean zero finite variance random walks in $ {\mathbb{R}^1}$ form a discrete fractal in the sense of Barlow and Taylor. Analogously to the Brownian motion result, the Hausdorff dimension of the level sets is almost surely equal to $ \tfrac{1} {2}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J15, 28A80

Retrieve articles in all journals with MSC: 60J15, 28A80

Additional Information

PII: S 0002-9939(1994)1185269-8
Keywords: Discrete fractals, random walks
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia